A new method for the construction of solutions of nonlinear wave equations
Abstract
We propose a simple new method for the construction of solutions of multidimensional nonlinear wave equations.Downloads
Published
25.05.1999
Issue
Section
Research articles
How to Cite
Barannyk, A. F., and I. I. Yuryk. “A New Method for the Construction of Solutions of Nonlinear Wave Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 5, May 1999, pp. 583-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4646.